# SDR SWAA2013070217864

- Difficulty date: June 18, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 51,364 hours, 40,729 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE NR 1 ENGINE STRUT FAIRING ANGLE CRACKED AT STATION 279.5.  R&R ANGLE IAW SRM & DRAWING.
